... 3 tablets, twice daily. He also takes Furosemide 40 MG, 1 tablet, once a day. He has had several side effects, such as swollen ankles and now Erectile dysfunction. His Dr. doesn't seem too concerned. Is this normal? Should he be prescribed another medication? Or should we just learn to live with the side effects? Thank you for any advice you may be able to provide
27 Jun 2009
Those are actually fairly common side effects. Not saying they are pleasant but it happens. I would ask the dr about changing medications personally. Your husband is about my age and I wouldn't be prepared to accept those side effects as permanent. :(
There are LOTS of medications that can be used for the same purpose that possibly won't have the same side effects. That's one reason why there are so many medications for the same problems. You need to speak with the dr about this. Good luck. Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had open heart surgery in 98 2 valve replacements stainless steele valves. I've been on furosemide 80 mg. along with potassium all this time. ...
1 answer • 23 Sep 2009
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
Am considering gastric bypass surgery. Have had good control of my osteoarthritis with twice daily ibuprofen for many years. Osteoarthritis is ...
0 answers • 4 Apr 2014
i had gastric bypass surgery 6 years ago and now my iron is only 6 when it should be 15-150
0 answers • 17 Apr 2014
A day plus Metolazone 2.5 mg. and he has been non stop coughing ever since, and lack of energy and appetite . What should I do help him feel normal ...
1 answer • 8 Jun 2014